Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Barbara Re: withdrawal symptoms coming off zoloft

Posted by McPac on January 11, 2003, at 23:35:30

In reply to Re: withdrawal symptoms coming off zoloft oona, posted by BarbaraCat on March 27, 2002, at 23:18:25

Barb, I have always loved reading your posts. So much that you say is so perfectly stated. Also, many of your symptoms and even just the general comments that you make sound SOOO much like me. Just read where you mentioned your interest in nutrition and I'd love to e-mail you some time about nutritional approaches, as I am very much interested in that area too. I may have some info. that you would be interested in (I just got a new e-mail address and the switch WIPED OUT an awesome collection of archived articles, clinical trials, etc., that I had accumulated. MAJOR bummer! But I've still got some good info. nonetheless). You can e-mail me, I'm at: Imupacrk@msn.com. I don't post here too much; there's so many posts here that it's hard to find posts from days ago and too hard to converse...easier through e-mail. See ya!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:McPac thread:5582
URL: http://www.dr-bob.org/babble/20030106/msgs/135457.html